# SDR FDEA202104121189

- Difficulty date: April 12, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: AYB70805
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX TANK PANEL LAND UPPER T CHORD AYB7080-5 SHOWS CORROSION UNDER RUB STRIP  STA1366 X-28. REPAIRED UPPER ANGLE AYB7080-5 REF EA 8-5710-T0361291 "LOWER AUX FUEL CELL CORROSION UPPER CHORD" MAJOR REPAIR.
